Translator Disclaimer
December 2007 Ricci Recurrent $CR$ Submanifolds of a Complex Space Form
Mayuko Kon
Tsukuba J. Math. 31(2): 233-252 (December 2007). DOI: 10.21099/tkbjm/1496165146

Abstract

We show that there is no $CR$ submanifold with semi-flat normal connection and with recurrent Ricci tensor in a complex space form of nonzero constant holomorphic sectional curvature, if the dimension of its holomorphic distribution is greater than 2.

Citation

Download Citation

Mayuko Kon. "Ricci Recurrent $CR$ Submanifolds of a Complex Space Form." Tsukuba J. Math. 31 (2) 233 - 252, December 2007. https://doi.org/10.21099/tkbjm/1496165146

Information

Published: December 2007
First available in Project Euclid: 30 May 2017

zbMATH: 1144.53071
MathSciNet: MR2371170
Digital Object Identifier: 10.21099/tkbjm/1496165146

Rights: Copyright © 2007 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.31 • No. 2 • December 2007
Back to Top